# SDR SWAA2021061472147

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 919 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT AFT CARGO BAY BS919 JUST ABOVE S-22L WL180.  VERIFIED ALL TASK IS COMPLETED PER EA 21-153-01461 CUSTOMER SYSTEM ID TTG8Q005C4YQ.; VERIFIED ALL TASK IS COMPLETED PER EA 21-153-01461 CUSTOMER SYSTEM ID TTG8Q005C4YQ.; VERIFIED ALL TASK IS COMPLETED PER EA 21-153-01461 CUSTOMER SYSTEM ID TTG8Q005C4YQ.
